# SDR 97FDEA00882

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Condition: Malfunction
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT AFTER TAKEOFF WINDSHEAR WARNING WENT OFF AND CAPTAINS INSTRUMENTS (AIRSPEED AND ALTIMETER) STARTED READING ERRONEOUSLY.  ABOUT ONE MINUTE LATER GOT A SECOND WINDSHEAR WARNING.  AT 4000 CAPTAINS ALTIMETER READ 1100 AND AIRSPEED INDICATOR WAS PEGGED AT BOTTOM.  *S/D*  REMOVED AND REPLACED STATIC LINE ON CAPT IVSI AND PERFORMED FULL RANGE LEAKAGE TEST PER MAINTENANCE MANUAL 34-11-0.  NO LEAKS NOTED AND ALL IND NORMAL.  REMOVED AND REPLACED GPWS COMPUTER AND TESTED PER MAINTENANCE MANUAL 34-52-00.  OPERATIONAL TEST NORMAL.
